# SDR UALA2012120707072

- Difficulty date: December 5, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,976 hours, 10,739 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR ANGLE CRACK STA 578 S28R-S30R.  REMOVED AND REPLACED ANGLE IAW SRM.
